Characterizing Almost Quasi-\(\Gamma\)-ideals and Fuzzy Almost Quasi-\(\Gamma\)-ideals of \(\Gamma\)-semigroups

Anusorn Simuen, Khwancheewa Wattanatripop, Ronnason Chinram


In this paper, we dene the concepts of almost quasi-\(\Gamma\)-ideals and almost quasi-\(\Gamma\)-ideals of a \(\Gamma\)-semigroup. Moreover, we give some relationship between almost quasi-\(\Gamma\)-ideals and fuzzy almost quasi-\(\Gamma\)-ideals of \(\Gamma\)-semigroups.


quasi-\(\Gamma\)-ideals, almost quasi-\(\Gamma\)-ideals, fuzzy almost quasi-\(\Gamma\)-ideals

Full Text:



R. Chinram, On quasi-gamma-ideals in gamma-semigroups, Science Asia 32 (2006), 351 – 353, DOI: 10.2306/scienceasia1513-1874.2006.32.351.

O. Grosek and L. Satko, A new notion in the theory of semigroups, Semigroup Forum 20 (1980), 233 – 240, DOI: 10.1007/BF02572683.

O. Grosek and L. Satko, On minimal A-ideals of semigroups, Semigroup Forum 23 (1981), 283 – 295, DOI: 10.1007/BF02676653.

O. Grosek and L. Satko, Smallest A-ideals in semigroups, Semigroup Forum 23 (1981), 297 – 309, DOI: 10.1007/BF02676654.

P. M. Pu and Y. M. Liu, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, Journal of Mathematical Analysis and Applications 76 (1980), 571 – 599, DOI: 10.1016/0022-247X(80)90048-7.

M. K. Sen, On ¡-semigroups, Algebra and its applications (New Delhi, 1981), 301 – 308, Lecture Notes in Pure and Applied Mathematics 91, Dekker, New York (1984).

M. K. Sen and N. K. Saha, On (Gamma)-semigroup-I, Bulletin of Calcutta Mathematical Society 78(3) (1986), 180 – 186.

S. Suebsung, K. Wattanatripop and R. Chinram, On almost (m,n)-ideals and fuzzy almost (m,n)-ideals in semigroups, Journal of Taibah University for Science 13 (2019), 897 – 902, DOI: 10.1080/16583655.2019.1659546.

K. Wattanatripop and T. Changphas, On left and right A-ideals of a (Gamma)-semigroup, Thai Journal of Mathematics (Special Issue: AMM2017) (2018), 87 – 96,

K. Wattanatripop, R. Chinram and T. Changphas, Quasi-A-ideals and fuzzy A-ideals in semigroups, Journal of Discrete Mathematical Sciences and Cryptography 21 (2018), 1131 – 1138, DOI: 10.1080/09720529.2018.1468608.

K. Wattanatripop, R. Chinram and T. Changphas, Fuzzy almost bi-ideals in semigroups, International Journal of Mathematics and Computer Science, 13 (2018), 51 – 58,

L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338 – 353, DOI: 10.1016/S0019-9958(65)90241-X.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905